MAUDE Adverse Event Report: DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0559-01
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: teacher additional reporter: (b)(6) complete event site name: (b)(6) center event site postal code: (b)(6) the device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4) h3 other text : device not returned.
 
Event or Problem Description
It was reported that the intra-aortic balloon (iab) had an abnormal position of the x-ray marker.It was noted that the patient had been transferred in from another facility.After checking the fluoroscopic image, it appeared that the marker on the base side of the iab had moved toward the tip of the iab.The iab was then removed.Upon inspection, the physician noted that it seemed as though there was an opaque marker inside the iab.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and traces of blood on the exterior of the catheter.The pressure tubing was also returned.Visual examination confirmed that the rear tantalum marker was found misplaced next to the front marker.The root cause of the reported failure ¿iab - iab migrated & difficult/unable to view marker¿ was found to be rear tantalum migration that happened after the tantalum became unattached from the inner lumen.The tantalum migration is unlikely to have occurred within the manufacturing facility.The dhr was reviewed, as well as the training record of the operator, and the setup sheet of the dispenser; no issues were found.The iab was deemed acceptable prior to leaving the manufacturing facility.Each iab is tested multiple times to check the correct assembly and location of the rear tantalum marker.Furthermore, the manufacturing process was reviewed, and no issues were identified.The root cause of the tantalum migration cannot be determined, as it occurred after shipment of the device and was out of getinge¿s control.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Firm has provided updated device identification information in alignment with gudid.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and traces of blood on the exterior of the catheter.The pressure tubing was also returned.Visual examination confirmed that the rear tantalum marker was found misplaced next to the front marker.The root cause of the reported failure ¿iab - iab migrated and difficult/unable to view marker¿ was found to be rear tantalum migration that happened after the tantalum became unattached from the inner lumen.The tantalum migration is unlikely to have occurred within the manufacturing facility.The dhr was reviewed, as well as the training record of the operator, and the setup sheet of the dispenser; no issues were found.The iab was deemed acceptable prior to leaving the manufacturing facility.Each iab is tested multiple times to check the correct assembly and location of the rear tantalum marker.Furthermore, the manufacturing process was reviewed, and no issues were identified.The root cause of the tantalum migration cannot be determined, as it occurred after shipment of the device and was out of getinge¿s control.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Reference complaint (b)(4).

Brand Name
YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key17852176
Report Number2248146-2023-00596
Device Sequence Number3353298
Product Code DSP
UDI-Device Identifier10607567107585
UDI-Public(01)10607567107585(17)251120(10)3000281458(11)221121
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2025
Device Model Number0684-00-0559-01
Device Catalogue Number0684-00-0559-01
Device Lot Number3000281458
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer02/28/2024
09/16/2024
02/18/2025
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date02/28/2024
09/16/2024
03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown